# SDR SWAA2012021701539

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 6,179 hours, 3,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LT BULLNOSE EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK PER MM.
